# SDR TRAX200700436

- Difficulty date: March 29, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 14,291 hours, 11,327 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW HEAT CAUTION MSG, 1 RESET LIGHT CAME BACK ON AFTER 5 MIN WITH A VERY FAINT ELECTRICAL ODOR IN COCKPIT AND GALLEY WHEN LIGHT CAME BACK ON.  A/C RETURNED TO ATL AFTER T/O.  FLT 4719 DEL 176 MINS.
